# SDR VNAA2017112199902

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 601R240261
- Condition: Torn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR FOUND, DOUBLER HAS A ONE INCH TEAR. REPAIRED IAW EO CL600-2B19-55-L05337, REV IR, STEPS 5 & 6.   FABRICATED A REPAIR DOUBLER AND TAPERED SHIMS.
